American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354.
Abstract, references, and article information   
View Article: PDF

[2] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[3] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information   
View Article: PDF

[4] Ernst Heintze and Christian Groß. Finite order automorphisms and real forms of affine Kac-Moody algebras in the smooth and algebraic category. Memoirs of the AMS 219 (2012)
Book volume table of contents   

[5] Amnon Yekutieli. Twisted Deformation Quantization of Algebraic Varieties (Survey). Contemporary Mathematics 562 (2012) 279-297.
Book volume table of contents   
View Article: PDF

[6] Dengyin Wang and Zhengxin Chen. Invertible linear maps on simple Lie algebras preserving commutativity. Proc. Amer. Math. Soc. 139 (2011) 3881-3893. MR 2823034.
Abstract, references, and article information   
View Article: PDF

[7] Matej Brešar and Antonio Fernández López. On a class of finitary Lie algebras characterized through derivations. Proc. Amer. Math. Soc. 138 (2010) 4161-4166. MR 2680042.
Abstract, references, and article information   
View Article: PDF

[8] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information   
View Article: PDF

[9] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fangyan Lu. Lie derivations of $\mathcal J$-subspace lattice algebras. Proc. Amer. Math. Soc. 135 (2007) 2581-2590. MR 2302579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Satoshi Naito. Twining Character Formula of Kac-Wakimoto Type for Affine Lie Algebras. Represent. Theory 6 (2002) 70-100. MR 1915087.
Abstract, references, and article information   
View Article: PDF

[12] Alexander A. Mikhalev, Ualbai Umirbaev and Jie-Tai Yu. Generic, almost primitive and test elements of free Lie algebras. Proc. Amer. Math. Soc. 130 (2002) 1303-1310. MR 1879951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. I. Berenguer and A. R. Villena. Continuity of Lie mappings of the skew elements of Banach algebras with involution. Proc. Amer. Math. Soc. 126 (1998) 2717-2720. MR 1469400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dragomir Z. DJ Okovic and Kaming Zhao. Derivations, isomorphisms, and second cohomology of generalized Witt algebras. Trans. Amer. Math. Soc. 350 (1998) 643-664. MR 1390977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vladimir Shpilrain. On the rank of an element of a free Lie algebra . Proc. Amer. Math. Soc. 123 (1995) 1303-1307. MR 1231044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vesselin Drensky. Fixed algebras of residually nilpotent Lie algebras . Proc. Amer. Math. Soc. 120 (1994) 1021-1028. MR 1181161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vladimir Shpilrain. On generators of $L/R\sp 2$ Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 1039-1043. MR 1154249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nolan R. Wallach. Invariant differential operators on a reductive Lie algebra and Weyl group representations . J. Amer. Math. Soc. 6 (1993) 779-816. MR 1212243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Herwig Hauser and Gerd Müller. Analytic varieties versus integral varieties of Lie algebras of vector fields . Bull. Amer. Math. Soc. 26 (1992) 276-279. MR 1121570.
Abstract, references, and article information   
View Article: PDF

[23] William C. Waterhouse. Automorphisms and twisted forms of generalized Witt Lie algebras . Trans. Amer. Math. Soc. 327 (1991) 185-200. MR 1038018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] V. R. Varea. Existence of ad-nilpotent elements and simple Lie algebras with subalgebras of codimension one . Proc. Amer. Math. Soc. 104 (1988) 363-368. MR 962799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nora C. Hopkins. A note on the automorphism groups of Lie module triple systems . Proc. Amer. Math. Soc. 98 (1986) 569-575. MR 861752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. P. Smith. Gel\cprime fand-Kirillov dimension of rings of formal differential operators on affine varieties . Proc. Amer. Math. Soc. 90 (1984) 1-8. MR 722404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Susan Montgomery. $X$-inner automorphisms of filtered algebras . Proc. Amer. Math. Soc. 83 (1981) 263-268. MR 624911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. M. Benkart and J. M. Osborn. Derivations and automorphisms of nonassociative matrix algebras . Trans. Amer. Math. Soc. 263 (1981) 411-430. MR 594417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Berman. Isomorphisms and automorphisms of universal Heffalump Lie algebras . Proc. Amer. Math. Soc. 65 (1977) 29-34. MR 0486024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. Warren Johnson. Homogeneous Lie algebras and expanding automorphisms . Proc. Amer. Math. Soc. 48 (1975) 292-296. MR 0374217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2